Toxicity of pyrazinamide administered once weekly in high dosage in tuberculous patients

Ramakrishnan, C.V.; Janardhanam, B.; Krishnamurthy, D.V.; Stott, H.; Subbammal, S. and Tripathy, S.P. (1969) Toxicity of pyrazinamide administered once weekly in high dosage in tuberculous patients. Indian Journal of Tuberculosis, 16 (3). pp. 79-82.

Full text available as:

PDF - Requires Adobe Acrobat Reader or other PDF viewer.
138 Kb

EPrint Type:Article
Uncontrolled Keywords:Pyrazinamide, Toxicity, Treatment regimen, Serum Aminotransferase, Urine, Bilirubin, Pulmonary Tuberculosis
Subjects:Disorders of Environmental Origin > Poisoning > Drug Toxicity
Fluids and Secretions > Body Fluids > Urine
Enzymes and Coenzymes > Enzymes > Transferases
Investigative Techniques > Toxicity Tests
Respiratory Tract Diseases > Respiratory Tract Infections > Tuberculosis, Pulmonary
Growth Substances, Pigments, and Vitamins > Pigments > Bile Pigments
Investigative Techniques > Drug Administration Schedule
Heterocyclic Compounds > Heterocyclic Compounds, 1-Ring > Pyrazines
Hemic and Immune Systems > Blood
Respiratory Tract Diseases > Lung Diseases > Tuberculosis, Pulmonary
-Journal Repositories > Indian Journal of Tuberculosis
ID Code:1136
Deposited By:Mrs Naina Pandita
Deposited On:23 January 2006

Archive Staff Only: edit this record